| Model Number |
38302 |
| Medical Device Problem Code |
Nonstandard Device (1420)
| Health Effect - Clinical Codes |
Abrasion (1689); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/18/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
Event or Problem Description
It was reported that the male external catheter adhesive was rubbing away at the patient¿s skin so the patient didn¿t like that.The patient had been using this product for less than 90 days.No medical intervention reported.
Event or Problem Description
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.A potential root cause for this failure could be ¿strap does not have proper elasticity¿.It is unknown whether the device had met relevant specifications.The product was used for treatment purposes.It was unknown whether the product had caused the reported failure.The lot number was unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: "description/indication the natural¿ catheter is a non adhesive, all-silicone male external catheter designed for the management of male urinary incontinence.Contraindication do not use on irritated or compromised skin.Precautions do not use if allergic reaction occurs.For good hygiene, change catheter daily.Use of a single device for periods longer than 24 hours may increase the risk of complications.Applying strap tightly may cause injury to the penis from decreased circulation.Keep strap clean and dry.Directions: to apply catheter 1) wash penis with mild soap and warm water.Dry thoroughly.2) trim pubic hair if necessary.3) unroll catheter over penis.4) gently wrap strap over catheter around penis and secure with hook and loop closure.Ensure strap remains over catheter sheath.(to maintain hook and loop closure function, keep hook and loop closed when strap is not in use.) important: to avoid injury, do not overtighten strap.5) connect to drainage device.To remove catheter 1) remove strap by separating hook and loop closure.2) gently roll catheter off the penis." h11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.